# SDR DALA2023042803322

- Difficulty date: April 27, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 56,386 hours, 39,897 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON EXTERNAL SKIN BTW STA Y=218 TO 245 AND L-17L TO L-18L AT FUSELAGE. SUMMARY OF NRC 00525: DENTS ON EXTERNAL SKIN BTW STA Y=218 TO 229 AND L-17L TO L-18L AT FUSELAGE WAS ATTENDENTED WITH LOG 1614618, 1614633, & 1614629 AND FOUND WITHIN ALLOWABLE LIMITS AND EXTERNAL FUSELAGE SKIN BTW STA Y=229 TO 237 AND L-17L TO L-18L PERMANENT REPAIR WAS PERFORMED PER B717-200 SRM 53-10-01-2R REPAIR 10 FIG.202 SHEET 1. PERFORM DECAL INSPECTION CONDITION EVERY "C" CHECK PER TOPP 30-10-70 PAGE 14 PAR I. IN REFERENCE TO LP 1614671. (LP #2740928)
